# SDR QXEA2016010900018

- Difficulty date: January 9, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 22,102 hours, 23,623 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILS DAILY AUTOFEATHER CHECK. CYCLED ACFT POWER OFF/ON.  PERFORMED A/F TEST. NR 1, AND 2 A/F TEST SHOWED PASSED.  NO FURTHER DEFECTS NOTED.
